MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FSH ASSAY; RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS FSH ASSAY; RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE
Catalog Number 08932352190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The serial number for the other module was requested, but not provided.The sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys fsh assay results for 1 patient sample on a cobas e 411 analyzer (disk system).An interference with autoantibodies is suspected.The initial result was 64.7 miu/ml.The result using the clia method was 21.7 miu/ml.The result using the abbott method was 21.1 miu/ml.On (b)(6) 2024 the sample was tested on another module using the elecsys fsh assay and the result was 67.78 miu/ml.It was reported that peg (polyethylene glycol) precipitation testing was performed with the sample on another module and the "recovery rate of fsh was significantly reduced, and autoimmune ig-fsh complexes ("macro-fsh") were identified by gel filtration chromatography".Another peg (polyethylene glycol) precipitation test was performed on the sample using the abbott method and "the recovery rate of fsh dropped significantly.".The numerical values from the peg tests were not provided.
 
Additional Manufacturer Narrative
The alleged sample was returned for investigation.The investigation results show an interference of the patient sample caused by macro fsh.Product labeling states: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.

Brand Name
ELECSYS FSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, FOLLICLE-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20853800
Report Number1823260-2024-03525
Device Sequence Number8839339
Product Code CGJ
UDI-Device Identifier07613336170373
UDI-Public07613336170373
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K964693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08932352190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown